Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes light vaginal bleeding after taking Mifepristone?

i have taken the medicines in the mtp kit as prescribed 1 mifiprostone orally followed by 2 tablets misoprostol orally after 48 hours and 2 more orally 3 hours after taking the 2 tablets i had bleeding now for last 24 hrs but discharge is slow is it correct or i should take more dose of the medicine
Fri, 25 Sep 2015
Report Abuse
OBGYN, Maternal and Fetal Medicine 's  Response
Hi dear, I have gone through your question and understand your concerns. If the bleeding has started after the intake of misoprostol, it means that the medicines are effective in starting the process of abortion.
There is no need to take any further dosage of misoprostol, as the blood flow will gradually increase with time.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes light vaginal bleeding after taking Mifepristone?

Hi dear, I have gone through your question and understand your concerns. If the bleeding has started after the intake of misoprostol, it means that the medicines are effective in starting the process of abortion. There is no need to take any further dosage of misoprostol, as the blood flow will gradually increase with time. Hope you found the answer helpful. Regards Dr Deepti Verma